Some new families of exact solutions to a new extension of nonlinear Schrodinger equation

Ghanbari B., Gunerhan H., İLHAN O. A., Baskonus H. M.

PHYSICA SCRIPTA, vol.95, no.7, 2020 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 95 Issue: 7
  • Publication Date: 2020
  • Doi Number: 10.1088/1402-4896/ab8f42
  • Journal Name: PHYSICA SCRIPTA
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus, Aerospace Database, Chemical Abstracts Core, Compendex, INSPEC, zbMATH
  • Keywords: Generalized exponential rational function method, Schrodinger equation, Optical solutions, Numerical Simulations, WAVE SOLUTIONS, SOLITONS
  • Erciyes University Affiliated: Yes


Determining the exact solution to the partial differential equations has been one of the most important concerns of scientists in the various centuries. This paper applies the generalized exponential rational function method to a new extension of nonlinear Schrodinger equation. Many new analytical solutions are retrieved by choosing suitable coefficients of parameters under different family cases. Some important surfaces of results such as the imaginary part, the real part, and their modulus are also depicted with the help computational packet program. According to the results obtained in this paper, the method can be assumed to be a suitable tool in solving differential equations.